JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Uniform stability of dynamic SICA HIV transmission models on time scales

Tom 51 / 2024

Zahra Belarbi, Benaoumeur Bayour, Delfim F. M. Torres Applicationes Mathematicae 51 (2024), 163-177 MSC: Primary 34N05; Secondary 39A24, 92D25 DOI: 10.4064/am2521-6-2024 Opublikowany online: 23 September 2024

Streszczenie

We consider a SICA model for HIV transmission on time scales. We prove permanence of solutions and we derive sufficient conditions for the existence and uniform asymptotic stability of a unique positive almost periodic solution of the system in terms of a Lyapunov function.

Autorzy

  • Zahra BelarbiDepartment of Mathematics
    University Mustapha Stambouli of Mascara
    B.P. 305 Mascara, Algeria
    and
    École Normale Supérieure
    Mostaganem, Algeria
    e-mail
  • Benaoumeur BayourDepartment of Mathematics
    University Mustapha Stambouli of Mascara
    B.P. 305 Mascara, Algeria
    e-mail
  • Delfim F. M. TorresCenter for Research and Development in Mathematics and Applications (CIDMA)
    Department of Mathematics
    University of Aveiro
    3810-193 Aveiro, Portugal
    and
    Research Center in Exact Sciences (CICE)
    Faculty of Sciences and Technology
    University of Cape Verde (Uni-CV)
    7943-010 Praia, Cabo Verde
    ORCID: 0000-0001-8641-2505
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek